JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 29
On an Open Problem of Bai-Ni Guo and Feng Qi

    Authors: Zivorad Tomovski, Kostadin Trencevski,  
    Keywords: Integral expression, Inequality, Mathieu's series, gamma function, Fourier transform inequality.  
    Date Received: 17/09/02  
    Date Accepted: 28/03/03  
    Subject Codes:


    Editors: Feng Qi,  

In this paper, an open problem posed respectively by B.-N. Guo and F. Qi in [4,6,7] is partially solved: an integral expression and a new double inequality of the generalized Mathieu's series $ % sum_{n=1}^{infty}{frac{2n}{(n^2+a^2)^{p+1}}}$ are established by using some properties of gamma function and Fourier transform inequalities, where $ % a>0$, $ pin mathbb{N}$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login